Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Sphere-preserving maps in inversive geometry

Authors: A. F. Beardon and D. Minda
Journal: Proc. Amer. Math. Soc. 130 (2002), 987-998
MSC (1991): Primary 30C35; Secondary 51F15
Published electronically: November 9, 2001
MathSciNet review: 1873771
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an extensive discussion of sphere-preserving maps defined on subdomains of Euclidean $n$-space, and their relationship to Möbius maps and to the preservation of cross-ratios. In the case $n=2$ (the complex plane) we also relate these ideas to the solutions of certain functional equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C35, 51F15

Retrieve articles in all journals with MSC (1991): 30C35, 51F15

Additional Information

A. F. Beardon
Affiliation: Department of Pure Mathematics and Mathematical Statistics, Centre for Mathematical Sciences, Wilberforce Road, Cambridge CB3 0WB, England

D. Minda
Affiliation: Department of Mathematical Sciences, University of Cincinnati, Cincinnati, Ohio 45221-0025

PII: S 0002-9939(01)06427-9
Received by editor(s): February 29, 2000
Published electronically: November 9, 2001
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia